Folgen
Evelyn Buckwar
Evelyn Buckwar
Professor for Stochastics, Johannes Kepler University Linz
Bestätigte E-Mail-Adresse bei jku.at
Titel
Zitiert von
Zitiert von
Jahr
Invariance of a partial differential equation of fractional order under the Lie group of scaling transformations
E Buckwar, Y Luchko
Journal of Mathematical Analysis and Applications 227 (1), 81-97, 1998
3381998
Introduction to the numerical analysis of stochastic delay differential equations
E Buckwar
Journal of computational and applied mathematics 125 (1-2), 297-307, 2000
2752000
Exponential stability in p-th mean of solutions, and of convergent Euler-type solutions, of stochastic delay differential equations
CTH Baker, E Buckwar
Journal of Computational and Applied Mathematics 184 (2), 404-427, 2005
2472005
Numerical analysis of explicit one-step methods for stochastic delay differential equations
CTH Baker, E Buckwar
LMS Journal of Computation and Mathematics 3, 315-335, 2000
2252000
Multistep methods for SDEs and their application to problems with small noise
E Buckwar, R Winkler
SIAM journal on numerical analysis 44 (2), 779-803, 2006
1082006
Continuous θ-methods for the stochastic pantograph equation
CTH Baker, E Buckwar
Electronic Transactions on Numerical Analysis 11, 131-151, 2000
1042000
An exact stochastic hybrid model of excitable membranes including spatio-temporal evolution
E Buckwar, MG Riedler
Journal of mathematical biology 63, 1051-1093, 2011
992011
Towards a systematic linear stability analysis of numerical methods for systems of stochastic differential equations
E Buckwar, C Kelly
SIAM Journal on Numerical Analysis 48 (1), 298-321, 2010
872010
A comparative linear mean-square stability analysis of Maruyama-and Milstein-type methods
E Buckwar, T Sickenberger
Mathematics and Computers in Simulation 81 (6), 1110-1127, 2011
812011
Sufficient conditions for polynomial asymptotic behaviour of the stochastic pantograph equation
JAD Appleby, E Buckwar
arXiv preprint arXiv:1607.00423, 2016
582016
A stochastic version of the Jansen and Rit neural mass model: analysis and numerics
M Ableidinger, E Buckwar, H Hinterleitner
The Journal of Mathematical Neuroscience 7, 1-35, 2017
502017
Asymptotic mean-square stability of two-step methods for stochastic ordinary differential equations
E Buckwar, R Horváth-Bokor, R Winkler
BIT Numerical Mathematics 46, 261-282, 2006
502006
Weak approximation of stochastic differential delay equations
E Buckwar, T Shardlow
IMA journal of numerical analysis 25 (1), 57-86, 2005
442005
Multi-step Maruyama methods for stochastic delay differential equations
E Buckwar, R Winkler
Stochastic analysis and applications 25 (5), 933-959, 2007
422007
One-step approximations for stochastic functional differential equations
E Buckwar
Applied Numerical Mathematics 56 (5), 667-681, 2006
372006
Runge-Kutta methods for jump-diffusion differential equations
E Buckwar, MG Riedler
Journal of Computational and Applied Mathematics 236 (6), 1155–1182, 2011
352011
Weak convergence of the Euler scheme for stochastic differential delay equations
E Buckwar, R Kuske, SE Mohammed, T Shardlow
LMS journal of Computation and Mathematics 11, 60-99, 2008
352008
Spectral density-based and measure-preserving ABC for partially observed diffusion processes. An illustration on Hamiltonian SDEs
E Buckwar, M Tamborrino, I Tubikanec
Statistics and Computing 30 (3), 627-648, 2020
342020
Numerical solution of the neural field equation in the two-dimensional case
PM Lima, E Buckwar
SIAM Journal on Scientific Computing 37 (6), B962-B979, 2015
342015
Laws of large numbers and langevin approximations for stochastic neural field equations
MG Riedler, E Buckwar
The Journal of Mathematical Neuroscience 3, 1-54, 2013
342013
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20